manuscripta mathematica

, Volume 103, Issue 2, pp 169–182

On tangent cones of Alexandrov spaces with curvature bounded below

  • Stephanie Halbeisen

Abstract:

The tangent cones of an inner metric Alexandrov space with finite Hausdorff dimension and a lower curvature bound are always inner metric spaces with nonnegative curvature. In this paper we construct an infinite-dimensional inner metric Alexandrov space of nonnegative curvature which has in one point a tangent cone whose metric is not an inner metric.

Mathematics Subject Classification (2000): 53C45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Stephanie Halbeisen
    • 1
  1. 1.1032 Stannage Ave, Albany, CA 94706, USA.¶e-mail: s.halbeisen@worldnet.att.netUS

Personalised recommendations